# SDR CA090630004

- Difficulty date: June 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,502 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: STCSH9833
- Condition: Cut
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT START,  WHILE PERFORMING A LEAK CHECK ON THE ACFT THE AME DISCOVER A FUEL LEAK COMING FROM THE FUEL CAP LOCATION, TO DISCOVER THAT THE LEAK WAS FROM THE TRANSMISSION DECK, THE FUEL LINE HOSE WAS CUT FROM THE INSIDE AT FITTING AND SPRAYING FUEL INSIDE THE TRANSMISSION COMPARTMENT.  ACFT WAS SHUTDOWN AND FUEL HOSE REPLACED.
